# SDR K3HA980005

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: 08199000111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT TRACK LAST TWO FEET OF TRACK TAPED OVER.  REPLACED UPPER AND LOWER TRACK LAST TWO FEET, OPS CHECK GOOD.
